The Annals of pharmacotherapy · 2009
Serum sickness-like reaction associated with efalizumab.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Ashraf-Benson Sadia, Wall Geoffrey C, Veach Lisa A
Аннотация
OBJECTIVE: To report a case of serum sickness-like reaction (SSLR) possibly induced by efalizumab, a recombinant humanized immunoglobulin G1 kappa isotype monoclonal antibody approved for treatment of moderate-to-severe plaque psoriasis.
CASE SUMMARY: A 37-year-old woman with plaque psoriasis who had been treated with efalizumab for 2 months developed a fever, erythematous rash, and progressive joint swelling and pain that required hospitalization. An exhaustive workup for infectious and rheumatologic causes of the patient's symptoms was negative. Given the relative temporal relationship between efalizumab therapy and the patient's signs and symptoms, a diagnosis of serum sickness was made. Systemic corticosteroids were initiated, which resulted in rapid resolution of the patient's signs and symptoms. Use of an objective causality assessment suggests that the patient's SSLR was possibly related to efalizumab.
DISCUSSION: Like many therapeutic monoclonal antibodies, efalizumab is associated with several adverse events, including allergic reactions. SSLR, a nonimmediate hypersensitivity syndrome, can occur with a variety of drugs including monoclonal antibodies. However, a MEDLINE search (1964-July 2008) identified only one other possible case of SSLR related to efalizumab.
CONCLUSIONS: Clinicians using efalizumab should be aware of this possible adverse reaction.
CASE SUMMARY: A 37-year-old woman with plaque psoriasis who had been treated with efalizumab for 2 months developed a fever, erythematous rash, and progressive joint swelling and pain that required hospitalization. An exhaustive workup for infectious and rheumatologic causes of the patient's symptoms was negative. Given the relative temporal relationship between efalizumab therapy and the patient's signs and symptoms, a diagnosis of serum sickness was made. Systemic corticosteroids were initiated, which resulted in rapid resolution of the patient's signs and symptoms. Use of an objective causality assessment suggests that the patient's SSLR was possibly related to efalizumab.
DISCUSSION: Like many therapeutic monoclonal antibodies, efalizumab is associated with several adverse events, including allergic reactions. SSLR, a nonimmediate hypersensitivity syndrome, can occur with a variety of drugs including monoclonal antibodies. However, a MEDLINE search (1964-July 2008) identified only one other possible case of SSLR related to efalizumab.
CONCLUSIONS: Clinicians using efalizumab should be aware of this possible adverse reaction.